Solutions to the modified Pöschl-teller potential in D-dimensions

Agboola, D. (2010) Solutions to the modified Pöschl-teller potential in D-dimensions. Chinese Physics Letters, 27 4: . doi:10.1088/0256-307X/27/4/040301


Author Agboola, D.
Title Solutions to the modified Pöschl-teller potential in D-dimensions
Formatted title
Solutions to the modified Pöschl-teller potential in D-dimensions
Journal name Chinese Physics Letters   Check publisher's open access policy
ISSN 0256-307X
1741-3540
Publication date 2010-04
Year available 2010
Sub-type Article (original research)
DOI 10.1088/0256-307X/27/4/040301
Open Access Status Not Open Access
Volume 27
Issue 4
Total pages 4
Place of publication Bristol, United Kingdom
Publisher Institute of Physics Publishing
Language eng
Formatted abstract
An approximate solution of the D-dimensional Schrödinger equation with the modified Pöschl-Teller potential is obtained with an approximation of the centrifugal term. Solution to the corresponding hyper-radial equation is given using the conventional Nikiforov-Uvarov method. The normalization constants for the Pöschl-Teller potential are also computed. The expectation values of (r-2) and (V(r)) are also obtained using the Feynman-Hellmann theorem.
Keyword Modified Poschl–Teller potential
𝐷-dimensions
Schrodinger equation
Nikiforov–Uvarov method
Feynman–Hellmann theorem
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Chemistry and Molecular Biosciences
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 24 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 27 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 18 Mar 2016, 21:56:33 EST by Davids Agboola on behalf of Learning and Research Services (UQ Library)